MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: articular surface medial congruent (mc) left 10 mm height use with tibia sizes g-h/cr femur size 12 catalog#: 42512101010, lot#: 63179244.Femur trabecular metal cruciate retaining (cr) standard porous, catalog#: 42502807401, lot#: 64116364.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left total knee arthroplasty.Subsequently, approximately thirteen (13) months later, the patient was revised due to subsidence.No additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g4, g7, h2, h3, h6, and h10.Visual evaluation of the returned implant shows signs of being implanted.A small quantity of bone cement adhered to the inferior-medial side.Dimensions were conforming to the print.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9774208
Report Number0001822565-2020-00758
Device Sequence Number3086861
Product Code MBH
UDI-Device Identifier00889024246553
UDI-Public(01)00889024246553(17)280331(10)63927610
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007901
Device Lot Number63927610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;